Cycles of given color patterns

Manoussakis, Y. and Spyratos, M. and Tuza, Zsolt (1996) Cycles of given color patterns. JOURNAL OF GRAPH THEORY, 21 (2). pp. 153-162.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1034

Update Item Update Item